Alert archive / New York / Special Weather Statements in 2013
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Sep 12, 2013, 12:13 AM EDT for Monroe County, New York. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2013, 12:13 AM EDT (04:13 UTC)
- Expired
- Sep 12, 2013, 12:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Buffalo, NY
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 82 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 729 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
206
WWUS81 KBUF 120413
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1213 AM EDT THU SEP 12 2013
NYZ002-003-120445-
MONROE NY-ORLEANS NY-
1213 AM EDT THU SEP 12 2013
...STRONG THUNDERSTORM MOVING INTO NORTHWEST MONROE COUNTY...
* AT 1209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...VERY HEAVY
RAIN...AND GUSTY WINDS. THIS STORM WAS LOCATED NEAR HOLLEY...AND
MOVING EAST AT 35 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
HOLLEY...
HILTON...
HAMLIN...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4337 7800 4335 7783 4335 7776 4333 7771
4331 7770 4327 7761 4326 7761 4314 7810
4332 7818 4338 7800
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Sep 11, 11:05 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Sep 11, 11:05 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1105 PM EDT WED SEP 11 2013 .SYNOPSIS... A COLD FRONT WILL DROP ACROSS THE REGION...BRINGING SHOWERS AND THUNDERSTORMS TONIGHT AND THURSDAY. AFTER A COUPLE OF VERY WARM TO HOT DAYS...EXPECT A SIGNIFICANT DROP IN TEMPERATURES FOLLOWING THE COLD FRONT...WITH HIGH TEMPERATURES EXPECTED TO BE WELL BELOW AVERAGE ON FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH THURSDAY/... A COMPLEX OF THUNDERSTORMS WILL MOVE INTO WESTERN NEW YORK THROUGH THE EARLY MORNING HOURS...WITH THE LEADING EDGE EXPECTED TO REACH THE BUFFALO METRO AREA JUST SHY OF MIDNIGHT. ITS INTERESTING TO NOTE THAT RUNS OF THE HRRR HAVE NOT CAPTURED THIS WELL AT ALL...HOWEVER THE 00Z NAM AND 12Z RGEM HAVE A FAIRLY GOOD HANDLE ON IT. THIS COMPLEX SHOULD PRETTY MUCH TRACK ENE WITH THE UPPER LEVEL FLOW...AND MOVE ACROSS NORTHERN PORTIONS OF THE CWA DURING THE EARLY MORNING HOURS. WITH GREATER INSTABILITY TO THE SOUTH...EXPECT THUNDERSTORMS TO EXTEND SOUTHWARD OF THE MAIN COMPLEX...AND INTO WESTERN PORTIONS OF THE SOUTHERN TIER. THE PRIMARY IMPACT WILL BE HEAVY RAIN FROM THE THUNDERSTORMS...BUT SOME EMBEDDED STRONG STORMS HAVE STRONG GUSTY WINDS AS WELL. MEANWHILE...THE COLD FRONTAL BOUNDARY WILL CONTINUE TO DROP SE ACROSS THE REGION ON THURSDAY...WITH THE BEST CHANCE FOR SHOWERS ALONG AND AHEAD OF THIS BOUNDARY. EXPECT FAIRLY WIDESPREAD ACTIVITY THURSDAY MORNING...WITH THIS SHIFTING TO THE SOUTH DURING THE AFTERNOON HOURS. TEMPERATURES WILL CONTINUE TO BE ON THE WARM SIDE TONIGHT...WITH LOWS IN THE UPPER 60S TO LOWER 70S. THEN FOR TOMORROW...CLOUD COVER AND SHOWERS SHOULD KEEP TEMPERATURES IN THE 70S. IF TEMPERATURES REMAIN WARM THROUGH MIDNIGHT...BOTH BUFFALO AND ROCHESTER STAND TO BREAK THE RECORD FOR WARMEST LOW TEMPERATURES. THE RECORD FOR FOR BUFFALO IS 72 (1931)...AND FOR ROCHESTER IS 71 (1931). && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... NOTABLY COOLER AND LESS HUMID CONDITIONS WILL BE PLACE DURING THIS PERIOD AS A LONGWAVE TROUGH WILL BE IN PLACE ACROSS THE EASTERN HALF OF NORTH AMERICA. THIS WILL RESULT IN BELOW NORMAL TEMPERATURES...BY AS MUCH AS 10 DEG F...WHILE HIGH PRESSURE OF CANADIAN ORIGIN WILL PROVIDE US WITH PLENTY OF DRY WEATHER. THE EXCEPTION TO THE FAIR WEATHER WILL BE FOUND EARLY IN THIS TIME FRAME WHEN NUISANCE SHOWERS WILL BE FOUND OVER PARTS OF THE REGION. A SHORTWAVE OVER NUNAVUT AT MIDDAY WILL DIG SOUTHEAST ACROSS WESTERN ONTARIO AND THE UPPER GREAT LAKES TONIGHT AND THURSDAY...AMPLIFYING A BROAD BASED TROUGH THAT IS ALREADY IN PLACE. AS THIS FEATURE ROUNDS THE BASE OF THE LONGWAVE TROUGH OVER THE LOWER GREAT LAKES THURSDAY NIGHT...IT MAY HELP TO ENHANCE WHAT OTHERWISE WOULD BE A WEAK LAKE RESPONSE FROM THE FRESH CHILLY AIRMASS. THIS WILL RESULT IN SOME LIGHT SHOWER ACTIVITY...WHICH WILL BE COVERED WITH CHC POPS. CONTINUED COLD ADVECTION THURSDAY NIGHT WILL ALLOW H85 TEMPS TO DROP TO BETWEEN ZERO AND 4C OVER OUR FORECAST AREA...SO OUR CORRESPONDING NR SFC TEMPS WILL INTO THE UPPER 40S AND LOWER 50S. THESE READINGS WILL BE 20 DEG F LOWER THAN THOSE FROM THE PREVIOUS FEW NIGHTS WHEN MERCURY READINGS WERE HELD UP IN THE 70S FOR MOST SITES. FRIDAY WILL BE QUITE COOL ACROSS OUR FORECAST AREA. EVEN IF THE AIRMASS WERE FULLY MIXED...H85 TEMPS IN THE VCNTY OF ZERO C WILL ONLY SUPPORT AFTERNOON TEMPS IN THE MID TO UPPER 50S (NR 60 CLOSE TO THE WARMER LKS). THE MORE AUTUMN-LIKE MERCURY LEVELS WOULD NOT BE COMPLETE THOUGH WITHOUT CLOUDS AND THE CHANCE FOR SHOWERS. A SECOND...TWIN MID LEVEL DISTURBANCE WILL SWEEP THROUGH THE BASE OF THE LONGWAVE TROUGH DURING THE COURSE OF THE DAY. THIS FEATURE WILL COMBINE WITH A WEALTH OF LOW LEVEL MOISTURE AND LAKE INDUCED/ DIURNALLY ENHANCED LOW LEVEL INSTABILITY TO PRODUCE MOSTLY CLOUDY SKIES ALONG WITH SOME MORE SCATTERED LIGHT SHOWERS. THE COVERAGE AND INTENSITY OF THESE SHOWERS WILL BE SUPPRESSED BY A 2-3 DEG CAP SUPPLIED BY STRONG HIGH PRESSURE CENTERED OVER THE UPPER GREAT LAKES. FAIRLY SIGNIFICANT HGT RISES IN THE WAKE OF THE SECOND SHORTWAVE... COUPLED WITH MID LEVEL DRYING...WILL BRING AN END TO THE SHOWERS IN MOST AREAS LATE FRIDAY OR EARLY FRIDAY EVENING. THE EXCEPTION WILL COME SOUTHEAST OF LK ONTARIO WHERE SOME NUISANCE LAKE INDUCED SHOWER ACTIVITY WILL BE POSSIBLE. IT WILL BE RATHER CHILLY FRIDAY NIGHT WITH TEMPS FALLING INTO THE UPPER 30S TO MID 40S. EXPANSIVE SFC HIGH PRESSURE WILL DRIFT SOUTHEAST ACROSS THE UPPER OHIO VALLEY AND MIDDLE ATLANTIC STATES SATURDAY AND SATURDAY NIGHT. THE ASSOCIATED SUBSIDENCE AND MID LEVEL DRYING SHOULD LEAD TO BEAUTIFUL EARLY FALL WEATHER FOR THE START OF THE WEEKEND...WITH WEAK WARM ADVECTION PUSHING SATURDAY AFTERNOON TEMPERATURES BACK ABOVE 60 FOR MOST AREAS. MEANWHILE...IT WILL BE SEASONABLY CHILLY SATURDAY NIGHT WITH MINS RANGING FROM THE MID 40S ACROSS THE LAKE PLAINS TO BETWEEN 35 AND 40 IN THE SRN TIER VALLEYS WHERE THERE COULD BE A TOUCH OF FROST. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... THE LONG RANGE PORTION OF THE FORECAST PACKAGE WILL REMAIN UNEVENTFUL...AS RIDGING OVER THE WESTERN HALF OF THE COUNTRY WILL PUSH EAST ACROSS THE PLAINS TO THE UPPER GREAT LAKES. MEANWHILE... THE CORRESPONDING SFC HIGH WILL SETTLE SOUTHEAST FROM THE PLAINS OF SASKATCHEWAN...EVENTUALLY ENDING UP ALONG THE MID ATLANTIC COAST BY THE MIDDLE OF NEXT WEEK. THIS WILL KEEP OUR REGION GENERALLY RAIN FREE...WITH JUST THE PASSAGE OF A MOISTURE STARVED COLD FRONT SUNDAY NIGHT BEING THE ONLY POSSIBLE WEATHER MAKER FOR THIS TIME PERIOD. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... FOR THE 03Z TAF CYCLE...EXPECT THUNDERSTORMS TO MOVE ACROSS THE REGION DURING THE EARLY MORNING HOURS. THIS WILL LIKELY BRING THUNDERSTORMS TO ALL TAF SITES DURING THE OVERNIGHT PERIOD. BRIEF HEAVY DOWNPOURS AND GUSTY WINDS ARE POSSIBLE. ON THURSDAY...A COLD FRONT WILL CONTINUE TO DROP ACROSS THE REGION...WITH STEADY SHOWERS LIKELY TO DROP SOUTHWARD DURING THE DAY. THIS WILL BRING PERIODS OF MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS...WITH IMPROVING CONDITIONS EXPECTED LATE IN THE DAY. OUTLOOK... THURSDAY NIGHT...MAINLY VFR. PATCHY FOG POSSIBLE. FRIDAY...MAINLY VFR WITH A CHANCE OF SHOWERS. SATURDAY THROUGH MONDAY...VFR. && .MARINE... WINDS WILL REMAIN MODEST...BUT SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THIS EVENING AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE LATE IN THE DAY...BUT THE BEST CHANCE FOR STORMS WILL BE LATER TONIGHT AND THURSDAY WHEN A COLD FRONT PUSHES EAST ACROSS THE LOWER GREAT LAKES. A NORTHWEST FLOW OF NOTICEABLY COOLER AIR BEHIND THE FRONT AIR MAY RESULT IN SMALL CRAFT ADVISORY CONDITIONS LATE THURSDAY INTO FRIDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...WCH NEAR TERM...APFFEL/WCH SHORT TERM...RSH LONG TERM...RSH AVIATION...APFFEL/WCH MARINE...APFFEL/TJP/WCH
Hazardous weather outlook, Sep 11, 9:05 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 905 PM EDT WED SEP 11 2013 NYZ001>008-010-011-019-085-130115- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-CHAUTAUQUA-SOUTHERN ERIE- 905 PM EDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. AN AREA OF THUNDERSTORMS WILL MOVE ACROSS THE REGION OVERNIGHT. THESE WILL BRING HEAVY RAINS...WITH THE POSSIBILITY OF STRONG GUSTY WINDS...AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY MORNING. THE PRIMARY THREAT WILL BE DAMAGING WINDS. HAIL AND HEAVY RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012>014-020-021-130115- WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY- 905 PM EDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY MORNING. THE PRIMARY THREAT WILL BE DAMAGING WINDS. HAIL AND HEAVY RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-130115- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 905 PM EDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Sep 11, 9:22 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
922 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG FRANKLINVILLE 42.34N 78.46W
09/11/2013 CATTARAUGUS NY DEPT OF HIGHWAYS
MULTIPLE DOWNED TREES AND POWERLINES.
&&
EVENT NUMBER BUF1300319
JAMLocal storm report, Sep 11, 9:41 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
941 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG FRANKLINVILLE 42.34N 78.46W
09/11/2013 CATTARAUGUS NY LAW ENFORCEMENT
RTE 242 CLOSED IN FRANKLINVILLE DUE TO DOWNED TREES AND
LIVE WIRES BLOCKING ROADWAY.
&&
EVENT NUMBER BUF1300320
JAMLocal storm report, Sep 11, 10:03 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1003 PM EDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG SHONGO 42.02N 77.90W
09/11/2013 ALLEGANY NY LAW ENFORCEMENT
TREES AND WIRES DOWN ON STATE ROUTE 19 IN WILLING.
&&
EVENT NUMBER BUF1300321
JAMSpecial weather statement, Sep 11, 11:02 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1102 PM EDT WED SEP 11 2013
NYZ001-002-010>012-019-020-085-120400-
CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS
NY-WYOMING NY-
1102 PM EDT WED SEP 11 2013
...LINE OF STRONG THUNDERSTORMS MOVING INTO WESTERN NEW YORK...
* AT 1055 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM GRAND ISLAND TO FINDLEY LAKE...AND MOVING
NORTHEAST AT 35 MPH.
THIS LINE OF STORMS WILL CROSS MUCH OF WESTERN NEW YORK THROUGH THE
LATE EVENING HOURS. THIS LINE MAY PRODUCE WIND GUSTS UP TO 45 MPH
AND VERY HEAVY RAINFALL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4227 7977 4242 7946 4250 7935 4256 7916
4269 7906 4279 7886 4294 7892 4299 7903
4306 7901 4307 7908 4312 7905 4339 7831
4338 7816 4277 7826 4199 7908 4199 7976
HITCHCOCKLocal storm report, Sep 12, 12:06 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1206 AM EDT THU SEP 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG TONAWANDA 42.98N 78.88W
09/11/2013 ERIE NY LAW ENFORCEMENT
MULTIPLE POWERLINES DOWN
&&
EVENT NUMBER BUF1300322
HITCHCOCKSpecial weather statement, Sep 12, 12:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1213 AM EDT THU SEP 12 2013
NYZ002-003-120445-
MONROE NY-ORLEANS NY-
1213 AM EDT THU SEP 12 2013
...STRONG THUNDERSTORM MOVING INTO NORTHWEST MONROE COUNTY...
* AT 1209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...VERY HEAVY
RAIN...AND GUSTY WINDS. THIS STORM WAS LOCATED NEAR HOLLEY...AND
MOVING EAST AT 35 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
HOLLEY...
HILTON...
HAMLIN...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4337 7800 4335 7783 4335 7776 4333 7771
4331 7770 4327 7761 4326 7761 4314 7810
4332 7818 4338 7800
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:34 PM EDT | Special Marine Warning | BUF | 56 min | |
| Sep 11, 10:59 PM EDT | Special Marine Warning | BUF | 46 min | |
| Sep 11, 11:02 PM EDT | Special Weather Statement | BUF | Chautauqua, Erie, Orleans | 58 min |
| Sep 11, 11:06 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 54 min |
| Sep 11, 11:48 PM EDT | Special Marine Warning | BUF | 57 min | |
| Sep 11, 11:52 PM EDT | Special Marine Warning | BUF | 53 min | |
| Sep 12, 12:21 AM EDT | Special Marine Warning | BUF | 54 min | |
| Sep 12, 1:12 AM EDT | Special Marine Warning | BUF | 93 min | |
| Sep 12, 2:26 AM EDT | Special Weather Statement | BUF | Jefferson | 64 min |
| Sep 12, 4:30 AM EDT | Small Craft Advisory | BUF | 48 hr | |
| Sep 12, 4:07 PM EDT | Special Weather Statement | BUF | Orleans | 38 min |
| Sep 12, 4:44 PM EDT | Special Weather Statement | BUF | Erie, Genesee, Monroe, Orleans | 46 min |
| Sep 12, 5:31 PM EDT | Special Weather Statement | BUF | Genesee, Monroe, Wyoming | 59 min |
Nearby
Special Weather Statements in New York, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.